# SDR ASAA2017082621722

- Difficulty date: August 26, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 28,825 hours, 8,594 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 005377
- Condition: Inoperative
- Location: First Officer'S
- Part time: 28,834 hours, 8,597 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S FMC P/RST LIGHT DOES NOT CLEAR WHEN CLEARED FROM LEFT OR RIGHT MCDU KEYPAD.  ACFT GROUNDED.  REMOVED & REPLACED THE NR 1 FMC IAW AMM 34-61-02.  OPS CHECKED NORMAL
